U.S. doctors online nowAsk doctors free
Southaven, MS
A 17-year-old female asked:

My periods are irregular due to a depo-provera shot in november, tomorrow will be 4 weeks since my last period.might be pregnant, should i take a test tomorrow?

1 doctor answer1 doctor weighed in
Dr. Jennifer Kim
Obstetrics & Gynecology 26 years experience
Yes take a preg test: Depo Provera (medroxyprogesterone) can cause irregular periods and some patients do not get periods at all. No contraception is 100% effective, so taking a pregnancy test for added assurance is fine. Generally, the longer that you have been on dpeo provera, the greater the chance of not getting periods.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.